# SDR ASAA2021121136864

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 21,348 hours, 6,738 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WONT STAY ENGAGED. GROUNDED - YES. PERFORMED AUTOTHROTTLE BITE. NO FAULTS FOUND. REF B737-900 FIM 22-31 TASK 801. AUTOTROTTLE SYSTEM OPERATION TEST. REF B737-900 AMM 22-31-00-710-801.
